# SDR 9623239102

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cabin
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AFT CABIN DOOR LIGHT ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED AFT CABIN DOOR.  NO DEFECTS FOUND, OPERATIONAL CHECK GOOD.
